Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Urine infection, traces of urine in blood, light periods. Treatment?

i went doctors for a urine infection and they tested they said a bit of blood was there which te eye cudnt see, i was due on my period the 19th of this month and the past 2 days i have bled extremely lighly as it just looked like a dark bit on the tissue . i showred today didnt see no blood and checked when i went toilet no blood today what does that mean am i okay?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
You have not mentioned your age. I assume that you are of young age. In young sexually active females urinary infection is common which is the most common cause of blood in urine. If urine is also showing pus cells it needs to be cultured and should be treated by appropriate antibiotics. Also get ultrasound of the abdomen to make sure there is no other pathology like stones. Consult a urologist.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor